Ask an expert
Question

11 Jan 2005

Advice pls - took medication and concerned?
I had slight bleed for 2 days and only expecting period next tuesday and i think i could be pregnant as i havnet had bleeding inbetween periods before, have been feeling bloated and had tummy cramps over those two days....

Anywas feeling fine now but i took Myprodol the other day due to a terrible headache. If i am pregnant would that effect the baby?

I also have terrible hayfever at the mo but no taking anything just incase i am pregnant and it could effect the baby??

Any advice
Answer 426 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Even if you are pregnant, implantation only occurs around 10 days after ovulation. Before this, drugs do not get through to the fetus. You can use Iliadin nasal spray for the hayfever.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9361 votes
No
67% - 19296 votes
Vote